MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Model Number 8888266122E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the blue/white filtered plug end for ng tube pulled apart at the white end with white portion stuck in tube.Removed white portion with use of kelly clamp.Still able to utilize ng.Additional details about incident: when the filter/valve had been attempted to be removed from the tubing it had gotten stuck.Manual removal was unsuccessful and the white portion of the filter snapped off.The blue portion was able to be removed from the tubing with the assist of a kelly clamp.The ng tubing was unaffected and did not have to be replaced, only the filter/valve.
 
Additional Manufacturer Narrative
Additional product code: pif.A non-conformance review could not be performed because no lot information was provided within the complaint.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.During production, inspectors routinely examine a statistical sample both physically and visually.The device was returned for evaluation; therefore, the affected product could not be evaluated to confirm the reported failure mode.As such, a root cause could not be determined.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
CARDINAL HEALTH
Common Device Name
TUBE, DOUBLE LUMEN FOR INTESTINAL DECOMPRESSION AND/OR INTUBATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21990404
Report Number1423537-2025-00197
Device Sequence Number8312716
Product Code FEG
UDI-Device Identifier10192253012811
UDI-Public(01)10192253012811
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K190923
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888266122E
Device Catalogue Number8888266122E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date05/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown